# SDR DL76G991282

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ATTEMPTED GEAR RETRACTION GEAR HANDLE STUCK AT OFF POSITION,10-15 SEC LATER HEARD A RELAY CLICK AND THEN HANDLE WAS ABLE TO BE MOVED TO THE UP POSITION.  GEAR THEN RETRACTED NORMALLY.  WHEN GEAR HANDLE LOWERED TO DOWN POSITION, AT 200 KTS, NOSE AND RT EXTENDED NORMALLY.  NO LEFT MAIN GREEN DOWN AND GEAR DISAGREE EICAS, 40-50 SEC LATER  LEFT MAIN INDICATED DOWN AND GEAR DISAGREE EXTINGUISHED.  NORMAL LANDING AT JFK.
